La migración de Tylodelphys barilochensis (Quaggiotto y Valverde, 1922) en Galaxias maculatus (Jenyns, 1842) y sus efectos sobre el hospedador



Document title: La migración de Tylodelphys barilochensis (Quaggiotto y Valverde, 1922) en Galaxias maculatus (Jenyns, 1842) y sus efectos sobre el hospedador
Journal: Revista de ictiología
Database: PERIÓDICA
System number: 000165630
ISSN: 0327-6090
Authors: 1

Institutions: 1Universidad Nacional del Comahue, Centro Regional Universitario Bariloche, Bariloche, Río Negro. Argentina
Year:
Volumen: 5
Number: 1-2
Pages: 49-55
Country: Argentina
Language: Español
Document type: Artículo
Approach: Aplicado, divulgación
Disciplines: Biología
Keyword: Helmintos,
Parasitología,
Peces,
Cercarias,
Infestación,
Cerebro,
Tylodelphys barilochensis,
Galaxias maculatus
Keyword: Biology,
Fish,
Helminths,
Parasitology,
Cercariae,
Infestation,
Brain,
Tylodelphys barilochensis,
Galaxias maculatus
Document request
Note: The document is shipping cost.









Original documents can be consulted at the Departamento de Información y Servicios Documentales, located in the Annex to the General Directorate of Libraries (DGB), circuito de la Investigación Científica across from the Auditorium Nabor Carrillo, located between the Institutes of Physics and Astronomy. Ciudad Universitaria UNAM. Show map
For more information: Departamento de Información y Servicios Documentales, Tels. (5255) 5622-3960, 5622-3964. E-mail: sinfo@dgb.unam.mx . Monday to Friday from (8 to 16 hrs).